# SDR YN8R2014042400001

- Difficulty date: April 24, 2014
- Submitted: April 24, 2014
- Operation: General aviation
- Aircraft: N425BA
- Make and model: Cessna 425
- Aircraft serial: 4250046
- Aircraft time: 5,665 hours, 7,874 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 50110242
- Condition: Cracked
- Location: Lt Wing
- Part time: 5,665 hours, 7,874 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SID INSPECTION AND SUPPLEMENTAL INSPECTION DOCUMENT 57-10-20, A CRACK WAS FOUND BY EDDY CURRENT INSPECTION IN THE LT AFT WING FITTING.  THE CRACK WAS COMING FROM THE INBD AFT BOLT HOLE.  NEW FITTING WAS INSTALLED.
